# SDR NACA20050013

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,682 hours
- Engine: Pwa R2800CB3
- Engine time: 607 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 3556993
- Part serial: A737WYCS
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 607 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE TO RUNNING ROUGH AND WOULDN'T STAY RUNNING.  NR 18 CYLINDER FAILURE.  REPLACED NR 18 CYLINDER.  OPS CHECKED GOOD.
